# SDR AALA201802159011

- Difficulty date: February 9, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 25,994 hours, 10,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT COVER AT FORWARD ENTRY DOOR IS DAMAGED. REPLACED EXIT LIGHT COVER.
